# SDR DALA2021042202359

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,877 hours, 31,092 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Emer Exit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3254 DURING DESCENT RT AFT OVERWING EXIT ECAM "DOOR EMER EXIT" ANNUN SEVERAL TIMES F/A REPEAT PRESSURE UPON DOOR WOULD TRIGGER AFT SLIDE ARMED LIGHT. CORRECTIVE ACTION: ADJUSTED OVERWING DOOR HANDLE COVER SWITCH PER A320 AMM 52-71. OPS CK GOOD. (7665978)
